The unique rank property among Gabriel localizations

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2827–2836
JournalCommunications in Algebra
Volume22
Issue number8
Publication statusPublished - 1994

Cite this

The unique rank property among Gabriel localizations. / Rosenmann, Amnon.

In: Communications in Algebra, Vol. 22, No. 8, 1994, p. 2827–2836.

Research output: Contribution to journalArticleResearchpeer-review

@article{b1f15957f0954f0c94f0a5041dcd522e,
title = "The unique rank property among Gabriel localizations",
author = "Amnon Rosenmann",
year = "1994",
language = "English",
volume = "22",
pages = "2827–2836",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "8",

}

TY - JOUR

T1 - The unique rank property among Gabriel localizations

AU - Rosenmann, Amnon

PY - 1994

Y1 - 1994

M3 - Article

VL - 22

SP - 2827

EP - 2836

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 8

ER -